Academic Journals Database
Disseminating quality controlled scientific knowledge

A Note on Certain Perturbation Methods for Solving the Problem of Fully Developed Flow Through a Porous Channel

Author(s): Ali R. Ansari | Helmi Temimi | Mariam Kinawi | Abdul Majeed Siddiqui

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 40;
Issue: 4;
Start page: 224;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Save time & money - Smart Internet Solutions      Why do you need a reservation system?